# SDR AALA202502149743

- Difficulty date: February 13, 2025
- Submitted: February 14, 2025
- Operation: Air carrier
- Aircraft: N309PC
- Make and model: Boeing 737823
- Aircraft serial: 31258
- Aircraft time: 23,223 hours, 9,937 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Trim Panel
- Condition: Out Of Position
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT AFT LAVATORY DOOR STICKS AND SOMETIMES JAMS CLOSED SUCH THAT PASSENGERS ARE GETTING STUCK INSIDE. FOUND DOOR TRIM IMPEADING PROPER DOOR ALIGNMENT, ADJUSTED TRIM, DOOR OPERTIONAL CHECK GOOD NOW. PER AMM 52-50-00.
